• Previous Article
    Local well-posedness in Sobolev spaces for first-order barotropic causal relativistic viscous hydrodynamics
  • CPAA Home
  • This Issue
  • Next Article
    Nonlinear stability of rarefaction waves for a hyperbolic system with Cattaneo's law
doi: 10.3934/cpaa.2021071

On the Calderon-Zygmund property of Riesz-transform type operators arising in nonlocal equations

1. 

Department of Mathematics and Computer Science, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand

2. 

Department of Mathematics, University of Pittsburgh, 301 Thackeray Hall, Pittsburgh, PA 15260, USA

*Corresponding Author

Received  July 2020 Revised  March 2021 Published  June 2021

Fund Project: A. Schikorra is supported by Simons foundation, grant no 579261.S. Yeepo is supported by Science Achievement Scholarship of Thailand (SAST) and CU Graduate School Thesis Grant

We show that the operator
$ T_{K,s_1,s_2}f({z_1}) : = \int_{ \mathbb{R}^n} A_{K,s_1,s_2}(z_1,z_2) f(z_2)\, dz_2 $
is a Calderon-Zygmund operator. Here for
$ K \in L^\infty( \mathbb{R}^n \times \mathbb{R}^n) $
, and
$ s,s_1,s_2 \in (0,1) $
with
$ s_1+s_2 = 2s $
we have
$ \begin{align*} & A_{K,s_1,s_2}(z_1,z_2) \\ = &\!\int_{ \mathbb{R}^n}\!\! \int_{ \mathbb{R}^n}\!\! \frac{K(x,y)\! \left ({|x\!-\!z_1|^{s_1-n} \!-\!|y\!-\!z_1|^{s_1-n}} \right ) \!\left ({|x\!-\!z_2|^{s_2-n} \!-\!|y\!-\!z_2|^{s_2-n}} \right )}{|x\!-\!y|^{n+2s}} dx dy. \end{align*} $
This operator is motivated by the recent work [12] where it appeared as analogue of the Riesz transforms for the equation
$ \int_{ \mathbb{R}^n} \int_{ \mathbb{R}^n} \frac{K(x,y) (u(x)-u(y))\, (\varphi(x)-\varphi(y))}{|x-y|^{n+2s}}\, dx\, dy = f[\varphi]. $
Citation: Sasikarn Yeepo, Wicharn Lewkeeratiyutkul, Sujin Khomrutai, Armin Schikorra. On the Calderon-Zygmund property of Riesz-transform type operators arising in nonlocal equations. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2021071
References:
[1]

P. AuscherS. BortzM. Egert and O. Saari, Nonlocal self-improving properties: a functional analytic approach, Tunisian J. Math., 1 (2019), 151-183.  doi: 10.2140/tunis.2019.1.151.  Google Scholar

[2]

M. W. Biccari Umberto and E. Zuazua, Local elliptic regularity for the dirichlet fractional laplacian, Adv. Nonlinear Stud., 17 (2017), 387-409.  doi: 10.1515/ans-2017-0014.  Google Scholar

[3]

J. Chaker and M. Kassmann, Nonlocal operators with singular anisotropic kernels, Commun. Partial Differ. Equ., 45 (2020), 1-31.  doi: 10.1080/03605302.2019.1651335.  Google Scholar

[4]

M. Cozzi, Interior regularity of solutions of non-local equations in sobolev and nikol'skii spaces, Annali di Matematica Pura ed Applicata, 196 (2017), 555-578.  doi: 10.1007/s10231-016-0586-3.  Google Scholar

[5]

H. Dong and D. Kim, On Lp-estimates for a class of non-local elliptic equations, J. Funct. Anal., 262 (2012), 1166-1199.  doi: 10.1016/j.jfa.2011.11.002.  Google Scholar

[6]

M. M. Fall, Regularity results for nonlocal equations and applications, Calc. Var. Partial Differ. Equ., 59 (2020), 53pp. doi: 10.1007/s00526-020-01821-6.  Google Scholar

[7]

M. FelsingerM. Kassmann and P. Voigt, The Dirichlet problem for nonlocal operators, Math. Z., 279 (2015), 779-809.  doi: 10.1007/s00209-014-1394-3.  Google Scholar

[8]

L. Grafakos, Modern Fourier Analysis, Springer, New York, 2014. doi: 10.1007/978-1-4939-1230-8.  Google Scholar

[9]

T. Iwaniec and C. Sbordone, Riesz transforms and elliptic PDEs with VMO coefficients, J. Anal. Math., 74 (1998), 183-212.  doi: 10.1007/BF02819450.  Google Scholar

[10]

M. Kassmann, A priori estimates for integro-differential operators with measurable kernels, Calc. Var. Partial Differ. Equ., 34 (2009), 1-21.  doi: 10.1007/s00526-008-0173-6.  Google Scholar

[11]

T. KuusiG. Mingione and Y. Sire, Nonlocal self-improving properties, Anal. Partial Differ. Equ., 8 (2015), 57-114.  doi: 10.2140/apde.2015.8.57.  Google Scholar

[12]

T. Mengesha, A. Schikorra and S. Yeepo, Calderon-Zygmund type estimates for nonlocal PDE with HC6lder continuous kernel, Adv. Math., 383 (2021), 107692. doi: 10.1016/j. aim. 2021.107692.  Google Scholar

[13]

S. Nowak, $H^{s, p}$ regularity theory for a class of nonlocal elliptic equations, Nonlinear Anal., 195 (2020), 111730, 28. doi: 10.1016/j. na. 2019.111730.  Google Scholar

[14]

S. Nowak, Higher Hölder regularity for nonlocal equations with irregular kernel, Calc. Var. Partial Differ. Equ., 60 (2021), 24. doi: 10.1007/s00526-020-01915-1.  Google Scholar

[15]

S. Nowak, Regularity theory for nonlocal equations with VMO coefficients, arXiv: 2101.11690. Google Scholar

[16]

T. Runst and W. Sickel, De Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter & Co., Berlin, 1996. doi: 10.1515/9783110812411.  Google Scholar

show all references

References:
[1]

P. AuscherS. BortzM. Egert and O. Saari, Nonlocal self-improving properties: a functional analytic approach, Tunisian J. Math., 1 (2019), 151-183.  doi: 10.2140/tunis.2019.1.151.  Google Scholar

[2]

M. W. Biccari Umberto and E. Zuazua, Local elliptic regularity for the dirichlet fractional laplacian, Adv. Nonlinear Stud., 17 (2017), 387-409.  doi: 10.1515/ans-2017-0014.  Google Scholar

[3]

J. Chaker and M. Kassmann, Nonlocal operators with singular anisotropic kernels, Commun. Partial Differ. Equ., 45 (2020), 1-31.  doi: 10.1080/03605302.2019.1651335.  Google Scholar

[4]

M. Cozzi, Interior regularity of solutions of non-local equations in sobolev and nikol'skii spaces, Annali di Matematica Pura ed Applicata, 196 (2017), 555-578.  doi: 10.1007/s10231-016-0586-3.  Google Scholar

[5]

H. Dong and D. Kim, On Lp-estimates for a class of non-local elliptic equations, J. Funct. Anal., 262 (2012), 1166-1199.  doi: 10.1016/j.jfa.2011.11.002.  Google Scholar

[6]

M. M. Fall, Regularity results for nonlocal equations and applications, Calc. Var. Partial Differ. Equ., 59 (2020), 53pp. doi: 10.1007/s00526-020-01821-6.  Google Scholar

[7]

M. FelsingerM. Kassmann and P. Voigt, The Dirichlet problem for nonlocal operators, Math. Z., 279 (2015), 779-809.  doi: 10.1007/s00209-014-1394-3.  Google Scholar

[8]

L. Grafakos, Modern Fourier Analysis, Springer, New York, 2014. doi: 10.1007/978-1-4939-1230-8.  Google Scholar

[9]

T. Iwaniec and C. Sbordone, Riesz transforms and elliptic PDEs with VMO coefficients, J. Anal. Math., 74 (1998), 183-212.  doi: 10.1007/BF02819450.  Google Scholar

[10]

M. Kassmann, A priori estimates for integro-differential operators with measurable kernels, Calc. Var. Partial Differ. Equ., 34 (2009), 1-21.  doi: 10.1007/s00526-008-0173-6.  Google Scholar

[11]

T. KuusiG. Mingione and Y. Sire, Nonlocal self-improving properties, Anal. Partial Differ. Equ., 8 (2015), 57-114.  doi: 10.2140/apde.2015.8.57.  Google Scholar

[12]

T. Mengesha, A. Schikorra and S. Yeepo, Calderon-Zygmund type estimates for nonlocal PDE with HC6lder continuous kernel, Adv. Math., 383 (2021), 107692. doi: 10.1016/j. aim. 2021.107692.  Google Scholar

[13]

S. Nowak, $H^{s, p}$ regularity theory for a class of nonlocal elliptic equations, Nonlinear Anal., 195 (2020), 111730, 28. doi: 10.1016/j. na. 2019.111730.  Google Scholar

[14]

S. Nowak, Higher Hölder regularity for nonlocal equations with irregular kernel, Calc. Var. Partial Differ. Equ., 60 (2021), 24. doi: 10.1007/s00526-020-01915-1.  Google Scholar

[15]

S. Nowak, Regularity theory for nonlocal equations with VMO coefficients, arXiv: 2101.11690. Google Scholar

[16]

T. Runst and W. Sickel, De Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter & Co., Berlin, 1996. doi: 10.1515/9783110812411.  Google Scholar

[1]

Kung-Ching Chang, Xuefeng Wang, Xie Wu. On the spectral theory of positive operators and PDE applications. Discrete & Continuous Dynamical Systems, 2020, 40 (6) : 3171-3200. doi: 10.3934/dcds.2020054

[2]

Philipp Reiter. Regularity theory for the Möbius energy. Communications on Pure & Applied Analysis, 2010, 9 (5) : 1463-1471. doi: 10.3934/cpaa.2010.9.1463

[3]

Xavier Cabré. Elliptic PDE's in probability and geometry: Symmetry and regularity of solutions. Discrete & Continuous Dynamical Systems, 2008, 20 (3) : 425-457. doi: 10.3934/dcds.2008.20.425

[4]

Huilian Jia, Lihe Wang, Fengping Yao, Shulin Zhou. Regularity theory in Orlicz spaces for the poisson and heat equations. Communications on Pure & Applied Analysis, 2008, 7 (2) : 407-416. doi: 10.3934/cpaa.2008.7.407

[5]

Sun-Sig Byun, Hongbin Chen, Mijoung Kim, Lihe Wang. Lp regularity theory for linear elliptic systems. Discrete & Continuous Dynamical Systems, 2007, 18 (1) : 121-134. doi: 10.3934/dcds.2007.18.121

[6]

Marco Squassina. Preface: Recent progresses in the theory of nonlinear nonlocal problems. Discrete & Continuous Dynamical Systems - S, 2018, 11 (3) : i-i. doi: 10.3934/dcdss.201803i

[7]

Mouhamed Moustapha Fall. Regularity estimates for nonlocal Schrödinger equations. Discrete & Continuous Dynamical Systems, 2019, 39 (3) : 1405-1456. doi: 10.3934/dcds.2019061

[8]

Mostafa Fazly. Regularity of extremal solutions of nonlocal elliptic systems. Discrete & Continuous Dynamical Systems, 2020, 40 (1) : 107-131. doi: 10.3934/dcds.2020005

[9]

Yong Fang, Patrick Foulon, Boris Hasselblatt. Zygmund strong foliations in higher dimension. Journal of Modern Dynamics, 2010, 4 (3) : 549-569. doi: 10.3934/jmd.2010.4.549

[10]

King-Yeung Lam. Dirac-concentrations in an integro-pde model from evolutionary game theory. Discrete & Continuous Dynamical Systems - B, 2019, 24 (2) : 737-754. doi: 10.3934/dcdsb.2018205

[11]

Peter E. Kloeden, Stefanie Sonner, Christina Surulescu. A nonlocal sample dependence SDE-PDE system modeling proton dynamics in a tumor. Discrete & Continuous Dynamical Systems - B, 2016, 21 (7) : 2233-2254. doi: 10.3934/dcdsb.2016045

[12]

Fatimzehrae Ait Bella, Aissam Hadri, Abdelilah Hakim, Amine Laghrib. A nonlocal Weickert type PDE applied to multi-frame super-resolution. Evolution Equations & Control Theory, 2021, 10 (3) : 633-655. doi: 10.3934/eect.2020084

[13]

Chun Liu. Dynamic theory for incompressible Smectic-A liquid crystals: Existence and regularity. Discrete & Continuous Dynamical Systems, 2000, 6 (3) : 591-608. doi: 10.3934/dcds.2000.6.591

[14]

Tuoc Phan, Grozdena Todorova, Borislav Yordanov. Existence uniqueness and regularity theory for elliptic equations with complex-valued potentials. Discrete & Continuous Dynamical Systems, 2021, 41 (3) : 1071-1099. doi: 10.3934/dcds.2020310

[15]

Jerrold E. Marsden, Alexey Tret'yakov. Factor analysis of nonlinear mappings: p-regularity theory. Communications on Pure & Applied Analysis, 2003, 2 (4) : 425-445. doi: 10.3934/cpaa.2003.2.425

[16]

Carlos Lizama, Marina Murillo-Arcila. Discrete maximal regularity for volterra equations and nonlocal time-stepping schemes. Discrete & Continuous Dynamical Systems, 2020, 40 (1) : 509-528. doi: 10.3934/dcds.2020020

[17]

Filomena Feo, Pablo Raúl Stinga, Bruno Volzone. The fractional nonlocal Ornstein-Uhlenbeck equation, Gaussian symmetrization and regularity. Discrete & Continuous Dynamical Systems, 2018, 38 (7) : 3269-3298. doi: 10.3934/dcds.2018142

[18]

Sunra J. N. Mosconi. Optimal elliptic regularity: A comparison between local and nonlocal equations. Discrete & Continuous Dynamical Systems - S, 2018, 11 (3) : 547-559. doi: 10.3934/dcdss.2018030

[19]

Jutta Bikowski, Jennifer L. Mueller. 2D EIT reconstructions using Calderon's method. Inverse Problems & Imaging, 2008, 2 (1) : 43-61. doi: 10.3934/ipi.2008.2.43

[20]

Roberto Triggiani. Sharp regularity theory of second order hyperbolic equations with Neumann boundary control non-smooth in space. Evolution Equations & Control Theory, 2016, 5 (4) : 489-514. doi: 10.3934/eect.2016016

2019 Impact Factor: 1.105

Article outline

[Back to Top]